# SDR MALA090059

- Difficulty date: May 4, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 24,911 hours, 27,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AISLE SEAT TRACK HAS CORROSION ON AND UNDER PREVIOUS REPAIR, JUST AFT OF FWD WRAP AROUND AT STA294.  INSTALLED NEW FWD SECTION SEAT TRACK SPLICE P/N B530042 AND B530043 IAW EO NR S53060.
